# SDR AALA20161222008

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 2,655 hours, 1,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DAMPER CYLINDER PRESSURE IS BELOW LIMITS.  SERVICED CYLINDER IAW AMM 52-10-00.  OPERATIONAL CHECKED GOOD.
